I am 62 and had a Turp operation in Jan 2004 for prostate cancer followed by 35 external radiation treatments. I was chemically castrated with casadex and zoladex over three months. The radiation treatment ended in April 2004. I now have erectile dysfunction. I have very little libido though prior to 2001 I was very interested as I had been all my life. Although I have some benefit from cialis, my penis is curved downwards and points horizontally inside of upwards as it did previously when erect. This makes intercourse unsatisfactory for both of us and I can never achieve orgasm except by masturbation. I also have a degree of incontinence which varies in severity from time to time. My oncologist, my urologist, my GP as well as phycologists do not seem able to offer any concrete advice and increasingly I begin to feel my problem may be permanent. Can you offer any clear guide lines as to what the prognosis may be as well as any beneficial treatments or other remedies?
One possibility can be Peyronie's disease, which is fibrosis or the formation of hardened tissue that can lead to penile curvature.
Calcified plaque can be identified with an X-ray or ultrasound.
Various conservative measures can be attempted, such as calcium channel blockers, or steroids.
Serere cases can be addressed by surgery.
These options can be discussed with your urologist, or in conjunction with a second opinion.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.